# SDR UPS00433339

- Difficulty date: June 15, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intake Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL CRACK IN APU AIR INTAKE LIP.  REPAIRED IAW SRM 51-40-09.
